MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361570
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A4: weight: 54.5 kg.E1 - initial reporter phone: (b)(6).Investigation results: device evaluated by mfr: the pe f-idc device was returned for analysis.Visual inspection revealed the main coil was bent and stretched at the primary coil section, also the arm coil was detached.Microscopic inspection revealed the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Dhr (device history record) review it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the pe f-idc device confirmed that the event of main coil unable to advance in catheter, main coil stretched, bent/kinked, stretched and detached/separated are known events defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as adverse event related to procedure.
 
Event or Problem Description
Reportable based on device analysis on 27feb2026.It was reported that the coil could not advance in the microcatheter.The patient underwent transcatheter embolization of a splenic aneurysm under local anesthesia.The target lesion was located in the left femoral artery.An stc microcatheter and 18 controllable coils were utilized for embolization.The initial coils, 14 mm x 30 cm, 12 mm x 30 cm, and 10 mm x 30 cm were delivered without difficulty.However, the final 6 mm x 20 cm controllable coil was advanced into the microcatheter and became stuck.Despite repeated attempts, advancement was unsuccessful, and the coil was subsequently withdrawn.Upon inspection, the controllable coil was noted to be stretched.A second 6 mm x 20 cm controllable coil was then selected and delivered using the same stc boston scientific microcatheter.This coil was deployed without difficulty, and the procedure was completed successfully.There were no patient complications reported as a result of this event, and the patient was stable post-procedure.However, device analysis revealed that the coil arm was detached.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24741140
Report Number2124215-2026-16897
Device Sequence Number18471122
Product Code KRD
UDI-Device Identifier08714729765004
UDI-Public(01)08714729765004(17)270423(10)34094800
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361570
Device Catalogue NumberM001361570
Device Lot Number0034094800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: STC
Patient Age58 YR
Patient SexFemale